# SDR MWEA020762

- Difficulty date: December 27, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995823879
- Condition: Corroded
- Location: Sta 1322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT HAS MODERATE CORROSION ON TOP OF FRAME AT STATION 1322 LONGERON 29 RIGHT AND 26 RIGHT.  --  REMOVED DAMAGED SECTION, LOCATED AND DRILLED AND INSTALLED NEW SECTION.
